# SDR ASOA201001771

- Difficulty date: November 9, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 17,046 hours, 14,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT ANCHOR FITTING IS CRACKED.  REPAIRED ANCHOR FITTING SIDE PASSENGER DOOR IAW AMM 52-11-17-000-804 AND 52-11-17-400-804.
